Mathematical Analysis of a Seawater Intrusion Model Including Storativity - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2017

Mathematical Analysis of a Seawater Intrusion Model Including Storativity

M. Diédhiou
  • Function : Author
C. Rosier
  • Function : Author
No file

Dates and versions

hal-02279481 , version 1 (05-09-2019)

Identifiers

Cite

Catherine Choquet, M. Diédhiou, C. Rosier. Mathematical Analysis of a Seawater Intrusion Model Including Storativity. SIAM Journal on Mathematical Analysis, 2017, 49 (1), pp.29-63. ⟨10.1137/15M1031473⟩. ⟨hal-02279481⟩
15 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More